MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.

B. BRAUN MEDICAL INC. PINNACLE®; CONTAINER, I.V.
Model Number 2112350
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).Event 1 the complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: event 1 foreign substance in tpn bag after compounding.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
861 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S. P. A
via xxv luglio 11.
mirandola, 41037
IT   41037
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13731817
Report Number9610825-2022-00080
Device Sequence Number4623981
Product Code KPE
UDI-Device Identifier04046964200793
UDI-Public(01)04046964200793
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Model Number2112350
Device Catalogue Number2112350
Device Lot Number19M03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date03/11/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown